# SDR SIMA20120611003

- Difficulty date: June 11, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 26,283 hours, 22,615 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: LM223SA7
- Part serial: LK2698
- Condition: Gouged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND ON THE LEFT ENGINE THE LEFT AFT LOWER ENGINE MOUNT INNER SURFACE GOUGED AND CORRODED. AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT ENGINE AFT LOWER MOUNT IAW AMM 71-20-00-000-801-A AND 71-20-00-400-801-A.  AIRCRAFT RETURNED TO SERVICE.
